MathSciNet Relay Station
MathSciNet bibliographic data
MR150267 28.80
Ziemer, William P. Integral currents ${\rm mod}$ $2$. Trans. Amer. Math. Soc. 105 1962 496–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement